Hi..i too take 30 mgs of celexa and had upped to 40, just for a couple weeks because i was not sleeping and had to go back to 30mg....it was making me have more anxiety....I still have the mini anxiety sometimes with the celexa but my xanax pretty much takes care of that...Did he not offer to put you on another antidepressant ? I have not tried it , but lexapro is a sister drug to celexa and some people have more success with that...
Hope you feel better
Post Edited (isuckatcheckers) : 7/28/2009 11:12:19 AM (GMT-6)
I'm not feeling as much of a lunatic from the discontinuation symptoms today. In fact, I feel much better. Still some residual dizziness, but otherwise I'm oaky. Met with my therapist this morning (great session, btw) and she said the impetus behind the quick weaning was the drug rash. It indicated I was having an allergic reaction to the med. As for switching to another a/d, I just don't want to go on another one. They never agreed with my system (I've always had some bad side effect or another) and they never cause a cessation of my panic/anxiety.)I've had my fill of trying them out for now. I am doing well with the klonopin and the therapy is heping me get to the root of my anxiety...fleshing out sources I'd never considered before...which is very helpful. I'm hoping this current course of therapy works to my advantage.
Thanks for all the advice everyone. Much appreciated!!!
Yes, and I guess I just take solace from the fact I am meeting weekly with someone who is committed to helping me with my issues. If I find myself slipping back into a state of mind I can't handle, then I can always resume another med. I'd like to try without an a/d at present, but heck, if need to try another at some point, then so be it :) I'm really enjoying the insight therapy, though. It's very good for me to talk things out that I have kept inside for too long!
Thanks for the hugs Nanners :) It means a lot.